# SDR REXA2012120101727

- Difficulty date: December 1, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 25,701 hours, 22,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN HEAVY CHECK, PAX DOOR HINGE IS WORN (DOOR SIDE).  REMOVED AND REPLACED DOOR SIDE HINGE ON PASSENGER DOOR IAW CRJ 200 SRM 52-10-31.
